MathSciNet Relay Station
MathSciNet bibliographic data
MR1843986 35Q55 (35Q30)
Plecháč, Petr; Šverák, Vladimír On self-similar singular solutions of the complex Ginzburg-Landau equation. Comm. Pure Appl. Math. 54 (2001), no. 10, 1215–1242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement